| Model Number |
04.01.0132 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 march 2022: lot 182676: (b)(4) items manufactured and released on 04-sept-2018.Expiration date: 2023-08-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
At abut 2 years and 9 months after primary surgery the surgeon revised the patient shoulder for glenoid implant loosening.The surgery was completed successfully, all devices swapped.